Skip to Main content Skip to Navigation

inria-00576446v1  Journal articles
Antoine AyacheAlbert BenassiSerge CohenJacques Lévy Véhel. Regularity and identification of Generalized Multifractional Gaussian Processes
Lecture Notes in Mathematics, Springer, 2004, Séminaire de Probabilités XXXVIII, 1857, pp.290-312. ⟨10.1007/978-3-540-31449-3_20⟩
hal-01974259v1  Journal articles
Dominique BakrySerge CohenMartin HairerJean-Michel Roquejoffre. Preface
Annales de la Faculté des Sciences de Toulouse. Mathématiques., Université Paul Sabatier _ Cellule Mathdoc 2017, 26 (4), pp.1-2
hal-01974253v1  Journal articles
Emmanuel BoissardSerge CohenThibault EspinasseJames Norris. Diffusivity of a random walk on random walks
Random Structures and Algorithms, Wiley, 2015, 47 (2), pp.267-283
hal-00754368v2  Journal articles
Serge CohenFabien PanloupSamy Tindel. Approximation of stationary solutions to SDEs driven by multiplicative fractional noise
Stochastic Processes and their Applications, Elsevier, 2014, 124 (3), pp.1197-1225. ⟨10.1016/⟩
hal-00142691v1  Journal articles
Serge CohenCéline LacauxMichel Ledoux. A general framework for simulation of fractional fields
Stochastic Processes and their Applications, Elsevier, 2008, 118 (9), pp.1489--1517
hal-00714865v1  Journal articles
Serge CohenSébastien DejeanSébastien Gadat. Adaptive sequential design for regression on multi-resolution bases
Statistics and Computing, Springer Verlag (Germany), 2012, 22 (3), pp.753-772. ⟨10.1007/s11222-011-9267-7⟩
hal-00441180v2  Journal articles
Serge CohenFabien Panloup. Approximation of stationary solutions of Gaussian driven Stochastic Differential Equations
Stochastic Processes and their Applications, Elsevier, 2011, 121 (12), pp.2776-2801. ⟨10.1016/⟩
hal-00955827v1  Book sections
Serge Cohen. Fractional Lévy fields
Lévy Matters II, Springer, pp.1-95, 2012, Lecture Notes in Mathematics, 978-3-642-31406-3. ⟨10.1007/978-3-642-31407-0_1⟩
hal-00635006v1  Journal articles
Serge CohenRenaud Marty. Invariance principle, multifractional Gaussian processes and long-range dependence
Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, Institute Henri Poincaré, 2008, 44 (3), pp.475-489. ⟨10.1214/07-AIHP127⟩
hal-00871792v1  Books
Serge CohenAlexey KuznetsovAndreas KyprianouVíctor Rivero. Lévy Matters II
Springer, pp.188, 2013, Lecture Notes in Mathematics, 978-3-642-31406-3, e-isbn 978-3-642-31407-0. ⟨10.1007/978-3-642-31407-0⟩
hal-00871783v1  Books
Serge CohenJacques Istas. Fractional Fields and Applications
Springer, pp.270, 2013, Mathématiques et Applications, 978-3-642-36738-0, e-isbn 978-3-642-36739-7. ⟨10.1007/978-3-642-36739-7⟩
hal-00625304v1  Journal articles
Serge CohenThomas Mikosch. Tail behavior of random products and stochastic exponentials
Stochastic Processes and their Applications, Elsevier, 2008, 118, pp.333-345. ⟨10.1016/⟩
hal-00629535v1  Journal articles
Serge CohenMark M. MeerschaertJan Rosinski. Modeling and simulation with operator scaling
Stochastic Processes and their Applications, Elsevier, 2010, 120, pp.2390-2411. ⟨10.1016/⟩
hal-00942950v1  Journal articles
Suzanne VaretSidonie LefebvreGérard DurandAntoine RoblinSerge Cohen. Effective discrepancy and numerical experiments
Computer Physics Communications, Elsevier, 2012, 183 (12), pp.2535-2541. ⟨10.1016/j.cpc.2012.07.002⟩
hal-00666811v1  Journal articles
Serge CohenMakoto Maejima. Selfdecomposability of moving average fractional Levy processes
Statistics and Probability Letters, Elsevier, 2011, 81 (11), pp.1664-1669. ⟨10.1016/j.spl.2011.06.015⟩
hal-00635568v1  Journal articles
Serge CohenJan Rosinski. Gaussian approximation of multivariate Lévy processes with applications to simulation of tempered stable processes
Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2007, 13 (1), pp.195-210. ⟨10.3150/07-BEJ6011⟩
hal-00876407v1  Journal articles
Serge CohenM.A. Lifshits. Stationary Gaussian random fields on hyperbolic spaces and on Euclidean spheres
ESAIM: Probability and Statistics, EDP Sciences, 2012, 16, pp.165-221. ⟨10.1051/ps/2011105⟩
hal-00638121v1  Journal articles
Serge CohenFabrice GamboaCéline LacauxJean-Michel Loubes. LAN property for some fractional type Brownian motion
ALEA : Latin American Journal of Probability and Mathematical Statistics, Instituto Nacional de Matemática Pura e Aplicada, 2013, 10 (1), pp.91-106
inria-00581032v1  Conference papers
Antoine AyacheSerge CohenJacques Lévy Véhel. The covariance structure of multifractional Brownian motion, with application to long range dependence
2000 IEEE International Conference on Acoustics, Speech, and Signal Processing - ICASSP 2000, 2000, Istanbul, Turkey. ⟨10.1109/ICASSP.2000.860233⟩
hal-00272022v1  Journal articles
Serge CohenXavier GuyonOlivier PerrinMonique Pontier. Singularity functions for fractional processes : application to the fractional Brownian sheet
Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, Institute Henri Poincaré, 2006, 42 (2), pp.187-205. ⟨10.1016/j.anihpb.2005.03.002⟩
hal-00271988v1  Journal articles
Serge CohenXavier GuyonOlivier PerrinMonique Pontier. Identification of an isometric transformation of the standard brownian sheet
Journal of Statistical Planning and Inference, Elsevier, 2006, 136 (4), pp.1317-1330. ⟨10.1016/j.jspi.2004.09.012⟩